Revista Matemática Iberoamericana


Full-Text PDF (283 KB) | Metadata | Table of Contents | RMI summary
Volume 22, Issue 1, 2006, pp. 17–54
DOI: 10.4171/RMI/448

Published online: 2006-04-30

Random walks on graphs with volume and time doubling

András Telcs[1]

(1) Budapest University of Technology and Economics, Hungary

This paper studies the on- and off-diagonal upper estimate and the two-sided transition probability estimate of random walks on weighted graphs.

Keywords: Random walk, time doubling, parabolic mean value inequality

Telcs András: Random walks on graphs with volume and time doubling. Rev. Mat. Iberoam. 22 (2006), 17-54. doi: 10.4171/RMI/448